# SDR SWAA2016050951602

- Difficulty date: April 11, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 42,676 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT INTERCOSTAL WEB ANGLE CRACKED AT BS 400, BETWEEN STRINGER 25L - 26L.  R & R ANGLE IAW SRM & DWG.
